# SDR SWAA2025020391948

- Difficulty date: January 5, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON MIDDLE RT SIDE AT PASSENGER CABIN 2024-774037<[01].  REPLACED BATTERY PACK AT MIDDLE RT SIDE AT PAX CABIN IAW B737-700 AMM 33-51-06-960-805. TEST IS OK; [02] CERTIFIED WORK PERFORMED.
